|SIDE EFFECTS (8)||80%|
[SIDE EFFECTS] I was wondering if any one who has been taking molases has experience weigh gain. The reason why i ask is because i have a friend who was drinking molases and gained over 12 pounds in about 30 days. is this typical?
Replied by Donna Hyde
02/12/2009Posted by Dianna (Austin, Tx) on 01/11/2009
[SIDE EFFECTS] ok - this sucks. i had just started taking molasses and i thought i was onto something wonderful. i actually craved it - and i am diabetic so i never even took an entire tablespoon at once - but even on doses as small as one teaspoon once per day my blood sugar skyrocketed. now this doesn't make sense because there is only 10-14 grams of sugar in one tablespoon - so one teaspoon would be like 4 grams which is nothing in the scheme of things. well, my body didn't react well. i even got diahrreah and abdomen pains and very high blood sugar.... and i still feel weird today even though i haven't taken it since yesterday. magnesium is supposed to lower blood sugar i thought. what is going on? any ideas? could it be the iron? how could this be too big a dose for me? i was also taking epsom salts 1/2 teaspoon a day and soaking in epsom salt baths which i still do - i have however discontinued the oral epsom salts. could it be too much magnesium?
my tree of life brand has 10 per tablespoon of magnesium - which seems like not much.
djh/texasReplied by Karl
Digby, N.s. Canada